# SDR SWAA2023012694370

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 27,108 hours, 12,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK- FIRST OFFICER CHAIR HARD TO SLIDE AND STICKS LEFT TRACK WAS CHANGED.<[01] CLEANED AND ACCOMPLISHED OPERATIONAL CHECK FOR THE MOVEMENT OF FIRST OFFICER SEAT AND OPS CHECK GOOD AS PER SOPM 20-30-03 AND AMM 25-11-01-400-801.;[02] VERIFIED CO-PILOT SEAT LOWER NEW SEAT TRACK INSTALLED HAD A COAT OFF LUBRECANT APPLYED TO ASSURE EASY MOVEMENT WHEN OPERATED.
